MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10384-025-01313-0

Медицинская библиотека · Japanese journal of ophthalmology · 2025

Diffuse bilateral macular edema associated with omidenepag isopropyl in phakic eyes after laser iridotomy: a case report.

Kim Do Young, Kim Ji Hyun

СтатьяКлинический случайПеревод в очереди

Аннотация

BACKGROUND

Omidenepag isopropyl is a selective prostanoid prostaglandin E receptor2 agonist; its association with macular edema has mainly been identified in pseudophakic eyes. Herein, we report a case of diffuse bilateral macular edema caused by omidenepag isopropyl use in phakic eyes with a history of laser peripheral iridotomy.

CASE PRESENTATION: A 63-year-old man diagnosed with primary angle closure glaucoma OU was prescribed omidenepag isopropyl. He had undergone laser iridotomy approximately 3 years prior to the omidenepag isopropyl prescription. After 4 months of using omidenepag isopropyl, he presented with blurred vision OU. Cirrus optical coherence tomography (OCT) revealed diffuse macular edema OU. Omidenepag isopropyl usage was discontinued, and bromfenac sodium hydrate was administered twice daily. After 2 months, the patient's visual discomfort improved, and a subsequent OCT examination confirmed a resolution of the macular edema.

CONCLUSIONS

We report a case of diffuse bilateral macular edema development after omidenepag isopropyl use in a patient with glaucoma who had undergone bilateral laser peripheral iridotomy. This case demonstrates that macular edema can develop following the use of omidenepag isopropyl, even in phakic eyes. Notably, unlike most previous reports where the edema was typically cystoid in nature, this case showed diffuse retinal thickening with a preserved retinal contour. Given diffuse macular edema may affect the measurement of circumpapillary retinal nerve fiber layer (cpRNFL) thickness, caution is warranted whenever the use of omidenepag isopropyl in the management of glaucoma is considered.

Для цитирования: Kim Do Young, Kim Ji Hyun. Diffuse bilateral macular edema associated with omidenepag isopropyl in phakic eyes after laser iridotomy: a case report.. Japanese journal of ophthalmology. 2025. DOI: 10.1007/s10384-025-01313-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.